Alert archive / Illinois / Tornado Warnings in 2020
Tornado Warning 6, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at May 23, 2020, 2:37 PM CDT for Livingston County, Illinois. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2020, 2:37 PM CDT (19:37 UTC)
- Expired
- May 23, 2020, 3:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Livingston County, IL
The radar
The Chicago radar (KLOT), 83 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 2:50 PM CDT | FUNNEL CLOUD | Saunemin, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 12:33 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
790
WFUS53 KLOT 231937
TORLOT
ILC105-232030-
/O.NEW.KLOT.TO.W.0006.200523T1937Z-200523T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville
237 PM CDT Sat May 23 2020
The National Weather Service in Chicago has issued a
* Tornado Warning for...
Eastern Livingston County in central Illinois...
* Until 330 PM CDT.
* At 237 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pontiac, moving east at 25 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cullom around 320 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Saunemin, Emington and Campus.
Including the following interstate...
I-55 between mile markers 203 and 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4098 8862 4103 8825 4081 8824 4079 8859
TIME...MOT...LOC 1937Z 256DEG 23KT 4087 8862
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
IZZI3 follow-up statements
310
WWUS53 KLOT 231956
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
256 PM CDT Sat May 23 2020
ILC105-232030-
/O.CON.KLOT.TO.W.0006.000000T0000Z-200523T2030Z/
Livingston IL-
256 PM CDT Sat May 23 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHEASTERN LIVINGSTON COUNTY...
At 256 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Odell, or 8 miles east of Pontiac, moving east at 25
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Cullom around 320 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Saunemin and Emington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4098 8857 4103 8825 4081 8824 4083 8854
TIME...MOT...LOC 1956Z 253DEG 23KT 4091 8848
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
IZZI192
WWUS53 KLOT 232011
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
311 PM CDT Sat May 23 2020
ILC105-232030-
/O.CON.KLOT.TO.W.0006.000000T0000Z-200523T2030Z/
Livingston IL-
311 PM CDT Sat May 23 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
EASTERN LIVINGSTON COUNTY...
At 311 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cullom, or 11 miles south of Dwight, moving east at
25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Cullom around 320 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Saunemin and Emington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4099 8850 4103 8825 4086 8824 4085 8849
TIME...MOT...LOC 2011Z 252DEG 23KT 4094 8836
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
IZZI105
WWUS53 KLOT 232029
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
329 PM CDT Sat May 23 2020
ILC105-232037-
/O.EXP.KLOT.TO.W.0006.000000T0000Z-200523T2030Z/
Livingston IL-
329 PM CDT Sat May 23 2020
...THE TORNADO WARNING FOR NORTHEASTERN LIVINGSTON COUNTY WILL EXPIRE
AT 330 PM CDT...
...A SEVERE THUNDERSTORM WARNING IS NOW IN EFFECT FOR EXTREME
NORTHEAST LIVINGSTON COUNTY...
The storm which prompted the tornado warning no longer appears
imminently capable of producing a tornado. Therefore, the warning
will be allowed to expire.
A Tornado Watch remains in effect until 800 PM CDT for central and
east central Illinois.
LAT...LON 4099 8850 4103 8825 4086 8824 4085 8849
TIME...MOT...LOC 2027Z 256DEG 23KT 4097 8822
$$
IZZIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at May 23, 1:45 PM CDT, 52 minutes earlier.
Area forecast discussion, May 23, 1:45 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 145 PM CDT Sat May 23 2020 .MESOSCALE DISCUSSION... 1034 AM CDT GOES water vapor channels this morning show our compact upper low/MCV now centered near KDSM. Just ahead of this disturbance satellite derived winds indicate a rather impressive attendant upper level speed max up to around 85 kt across MO and IL. The 12z ILX RAOB corroborates this, with a southwest wind of 84 kt sampled at 300 MB. Meanwhile surface temperatures across the area are warming into the low 70s under partly sunny skies as of 15z, with dewpoints generally in the low 60s. The surface warm front was analyzed at 15z running from the low near KDSM, east- southeastward across far southeast IA and slightly south of I-74 over central IL. Overall, the thinking has not changed for the threat of severe thunderstorms across the area this afternoon into the early evening. The surface warm front will shift northward into far northern IL this afternoon as larger scale forcing for ascent increases overhead in association with the approaching upper disturbance. This will undoubtedly result in additional surface based storm development over northern IL this afternoon as diurnal destabilization results in MLCAPE values of 1500-2000 J/KG. This in combination with deep layer shear being enhanced by the strong upper level speed max will support a noteworthy threat of severe thunderstorms over northern IL this afternoon and early evening (roughly from 2 pm to 8 pm). All severe weather hazards will be possible today, including a noteworthy threat for a few tornados given the favorable low level shear with backed surface flow in the vicinity of the warm front over far northern IL this afternoon. The ongoing arc of warm air advection induced elevated thunderstorms over eastern IA will likely become surface based over the next few hours as it approaches north central IL. Once this occurs, northeastward moving supercell structures within broken arcs will be probable across northern IL through the mid to late afternoon hours. While much of the area is under a risk of severe weather today, the highest threat could end up being along and northwest of the I-55 corridor. Heavy rain will be likely with these storms, but the progressive nature to them should act to limit the threat of significant flash flooding concerns. Expect the threat of storms to begin to wane across much of the area this evening. However, we will need to monitor the possibility for additional scattered development tonight over east central IL and northwestern IN along the low-level jet. KJB && .SHORT TERM... 145 PM CDT Through Sunday... Following the severe threat of storms through early this evening the threat of storms will begin to diminish for much of northern IL. However, I cant rule out the possibility for some additional scattered storm development overnight, particularly along and south of I-80. Forecast guidance suggests that the low-level jet will veer more west-southwesterly tonight, and this may allow for additional development to occur along the nose of best moisture transport, which looks to be over the southern half of my CWA. Confidence continues to on the low side with this activity overnight. While severe storms would not be a concern with any of this overnight, heavy rainfall could become a concern due to slow moving storms. Sunday is still setting up to be our warmest and muggiest day of the season thus far. Upper level ridging will build over much of the eastern CONUS into Sunday, and this will allow the atmosphere to warm over much of the region. High temperatures are expected to get into the mid to upper 80s inland from the lake. Slightly cooler conditions are expected at the lakefront due to the likelihood of an afternoon lake breeze turning the winds off the lake for areas near the lake. With dew points expected to be in the mid to upper 60s, heat indices will approach 90. The threat of thunderstorms on Sunday, while low, is not zero. Signs continue to point to the main focus for storms remaining to our northwest. However, with the very warm and humid conditions expected Sunday, capping looks to be weak. For this reason there continues to be some low chances for a few isolated to widely scattered thunderstorms in the afternoon. The severe threat with any of these possible storms is low due to unfavorable shear parameters. KJB && .LONG TERM... 145 PM CDT Sunday night through Friday... Due to the ongoing active weather the long term discussion will not be updated. Please see the previous discussion below. A warm and humid mid summer-like pattern will be in place for the close of Memorial Day Weekend and into the work week. This will include daily chances for scattered thunderstorms. The signal is strongest for highest shower and thunderstorm coverage on Wednesday as a frontal boundary progresses southward. This front may shunt better shower and thunderstorm chances southward next Thursday and Friday, along with a temporary less humid air mass. Sunday evening and night quite possibly could end up a quiet and muggy for much of the area. The main item of note is the potential for a MCS to approach from the northwest late in the evening. With diurnally diminishing instability, increasing CIN and no strong low level jet to maintain the MCS, signs point toward this potential MCS being on a steady weakening trend as it approaches. Have the highest PoPs in mid to high chance range over far northern Illinois, and then tapering quickly southward. Main threats if some of the convection with the MCS survives into the CWA would be lightning and downpours. Memorial Day Monday looks like a classic warm and humid summer day with pop-up scattered convection possible mainly in the afternoon and perhaps into the early evening. Large 588 DM 500 mb ridge will be centered over the eastern OH Valley, with our area on the west/northwest periphery with neutral to even slightly positive height tendencies. Jet dynamics will be well off to the northwest and other than some models showing convectively driven mid-level impulses, a discernible trigger for more widespread thunderstorms is lacking. Deep layer shear will be 20 kt or less, along with modest to weak mid-level lapse rates. It doesn't currently appear that a lake breeze would serve as a convergent focus on Monday afternoon, as south-southwesterly low- level flow should be enough to bring warm all the way to the lakeshore. Models indicate mid to possibly upper 80s temps and dew points around 70F should yield moderate to strong instability (MLCAPE >=2k J/kg) with minimal capping likely eroded by heating alone. Capped PoPs in chance (scattered) range due to lack of large scale trigger, and the holiday certainly doesn't appear to be a washout. Main threats would be lightning and downpours with PWATs nearing 1.5". Also, peak heat index values around 90/low 90s will make it uncomfortably humid. After diurnal weakening of afternoon storms, Monday night will be warm and muggy with perhaps isolated to widely scattered nocturnal convection, highest focus potentially west. Tuesday may be somewhat of a carbon copy of Monday, though maybe a couple degrees cooler due to higher cloud cover, albeit with similarly uncomfortable humidity levels. Weak mid-level lapse rates and low deep layer shear would again yield pulse type scattered convection, maybe with slightly higher coverage than Monday, and main threats lightning and downpours. Pattern will temporarily break down Wednesday into Thursday as a deep trough moving across southern Canada will have height falls from the north and steer a frontal boundary southward across the region. Frontal progression could be slow on Wednesday, so that's currently strongest signal of the week for more widespread convection and CWA-wide likely PoPs Wednesday PM. Signal on the 00z operational and ensembles suite pointed toward the frontal boundary making better southward headway to close out the work week, which could yield a drier and more pleasant period if trends continue. For now, favored precip and thunder chances more to the south of I-80. Temperatures should remain near or above normal inland, but onshore winds would bring cool conditions back to the lakeshore. Castro && .AVIATION... For the 18Z TAFs... The primary concern for aviation is the thunderstorm likelihood for a 3-4 hour period mid-afternoon through early evening, as well as any wind disruption due to these. Thunderstorms across the northwest quarter of Illinois will continue to increase in coverage and likely intensity as they move northeast. There are likely going to be a 2-3 arcs of storms that track over the area, with Chicago most favored to be near/under them 20Z-24Z. Some of these storms will likely be severe and also producing gusty outflow. These would reorient winds and that altered direction could potentially last for a couple hours after the storms. Otherwise ahead of the storms, winds will be gusty from the southeast, at times to 25 kt. Confidence is high in these winds being 130-160 degrees at ORD and MDW. Behind the storms some scattered IFR is possible for a few hours. South-southwest winds tonight, while diminishing in speed, should be enough to keep lake-origin fog away from ORD and MDW. On Sunday, isolated thunderstorms are possible across the area but there is not a triggering mechanism for storms, so not particularly excited about that potential. MTF && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...Dense Fog Advisory...IL nearshore waters until 3 PM Saturday. && Visit us at weather.gov/chicago Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSChicago www.twitter.com/NWSChicago www.youtube.com/NWSChicago
Hazardous weather outlook, May 23, 11:44 AM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1144 AM CDT Sat May 23 2020
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-241645-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1144 AM CDT Sat May 23 2020 /1244 PM EDT Sat May 23 2020/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Significant Tornado risk.
Elevated hail risk...up to ping pong ball size.
Limited damaging wind risk...up to 60 mph.
Limited Flooding Risk.
DISCUSSION...
A strong disturbance and an unstable air mass will yield a risk
for severe thunderstorms this afternoon into this evening. The
most intense thunderstorms will be capable of producing large
hail and potentially isolated very large hail. In addition, a
few to several tornadoes are possible. The most favored portion
of the area looks to be generally along and northwest of the
Interstate 55 corridor, though severe thunderstorms are
possible area wide.
The favored time range for the severe threat is approximately 200
PM to 800 PM CDT. Furthermore, given the wet conditions of late
and elevated river levels, very heavy downpours from thunderstorms
will be capable of producing isolated to instances of flash
flooding, along with renewed river and stream rises. After the
primary severe and flooding threat ends, the potential exists for
thunderstorms to focus east of I-57 into the early overnight,
which could prolong the flooding risk for those areas, especially
in northwest Indiana.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Sunday through Tuesday...
Limited Thunderstorm Risk.
Wednesday...
Elevated Thunderstorm Risk.
Thursday and Friday...
Limited Thunderstorm Risk.
DISCUSSION:
There will be daily scattered thunderstorm chances amidst very
warm and humid conditions Sunday through Tuesday, with possibly
higher coverage of thunderstorms by mid week. Any thunderstorms
will be capable of producing heavy downpours and possibly an
isolated flooding risk. Thunderstorm chances may be limited to
areas south of I-80 or south of there by Thursday and especially
Friday.
.SPOTTER INFORMATION STATEMENT...
Spotters will likely be needed this afternoon and evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the east northeast at 35 mph.
LMZ740>745-241645-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1144 AM CDT Sat May 23 2020
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Elevated Waterspout Risk.
Elevated hail risk...up to ping pong ball size.
Limited thunderstorm wind gust risk...up to 40 kt.
Elevated Fog Risk.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Sunday...
Limited Thunderstorm Risk.
Elevated Fog Risk.
Monday and Tuesday...
Limited Thunderstorm Risk.
Wednesday...
Elevated Thunderstorm Risk.
Thursday and Friday...
Limited Thunderstorm Risk.
KJB
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, May 23, 2:17 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
217 PM CDT SAT MAY 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL MARSEILLES 41.33N 88.71W
05/23/2020 M0.88 INCH LA SALLE IL TRAINED SPOTTER
&&
ROLocal storm report, May 23, 2:22 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
222 PM CDT SAT MAY 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG 2 E OTTAWA 41.35N 88.82W
05/23/2020 LA SALLE IL TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZED HAIL AND
DOWNED TREES ON THE EAST SIDE OF OTTAWA.
TIME ESTIMATED BY RADAR.
&&
ROThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 11:58 AM CDT | River Flood Advisory | LOT | Cook | 70 hr |
| May 23, 1:33 PM CDT | Severe Thunderstorm Warning | LOT | Ogle | 42 min |
| May 23, 2:02 PM CDT | Tornado Warning | LOT | Livingston | 43 min |
| May 23, 2:07 PM CDT | Severe Thunderstorm Warning | LOT | Ogle | 23 min |
| May 23, 2:08 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, LaSalle | 67 min |
| May 23, 2:26 PM CDT | Severe Thunderstorm Warning | LOT | Ogle, Winnebago | 64 min |
| May 23, 2:39 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, Will | 51 min |
| May 23, 2:44 PM CDT | Severe Thunderstorm Warning | LOT | Ogle | 46 min |
| May 23, 3:02 PM CDT | Tornado Warning | LOT | Cook, Will | 43 min |
| May 23, 3:09 PM CDT | Severe Thunderstorm Warning | LOT | Boone, Winnebago | 66 min |
| May 23, 3:14 PM CDT | Special Marine Warning | LOT | 2 hr | |
| May 23, 3:14 PM CDT | Tornado Warning | LOT | Winnebago | 61 min |
| May 23, 3:27 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee, Livingston | 48 min |
| May 23, 3:48 PM CDT | Severe Thunderstorm Warning | LOT | Will | 42 min |
| May 23, 3:50 PM CDT | Tornado Warning | LOT | Ford, Iroquois | 17 min |
| May 23, 3:55 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 50 min |
| May 23, 4:09 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee | 36 min |
| May 23, 4:13 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 62 min |
| May 23, 4:16 PM CDT | Severe Thunderstorm Warning | LOT | Kankakee | 44 min |
| May 23, 4:18 PM CDT | Special Weather Statement | LOT | Winnebago | 27 min |
| May 23, 4:30 PM CDT | Special Weather Statement | LOT | Winnebago | 15 min |
| May 23, 4:37 PM CDT | Areal Flood Advisory | LOT | Cook | 3 hr |
| May 23, 4:37 PM CDT | Special Marine Warning | LOT | 83 min | |
| May 23, 4:53 PM CDT | Flash Flood Warning | LOT | Cook | 6 hr |
| May 23, 5:00 PM CDT | Special Weather Statement | LOT | Kankakee | 15 min |
| May 23, 6:04 PM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Kane, McHenry | 56 min |
| May 23, 6:13 PM CDT | Tornado Warning | LOT | DeKalb, Kane, McHenry | 47 min |
| May 23, 6:42 PM CDT | Severe Thunderstorm Warning | LOT | Will | 48 min |
| May 23, 6:48 PM CDT | Areal Flood Advisory | LOT | Boone, DeKalb, Kane, McHenry | 3 hr |
| May 23, 6:57 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Kane, Lake, McHenry | 79 min |
Nearby
Tornado Warnings in Illinois, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.